# SDR DALA2024060705847

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,152 hours, 45,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 333-350
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 659, DURING HCK AT QRO, WHILE PERFORMING A HFEC INSPECTIONS AT 1L DOOR CUTOUT PER WC 5331-01232-02A, CRACKS WERE FOUND AFFECTING THE FUSELAGE SKIN & BEAR STRAP, BETWEEN STA 333.45  350.0, AND BETWEEN STRINGERS 6L AND 8L. CORRECTIVE ACTION: ELIMINATED THE CRACKED AREAS AND THEN TO INSTALL ONE FREEZE PLUG AND INSTALL DOUBLER, TRIPLER, AND QUADRUPLER REPAIR PER ER/A 590446-14AD. (LP 0376703)
